An Inverse Problem for Differential Systems on a Finite Interval in the Case of Multiple Roots of the Characteristic Polynomial
Differencialʹnye uravneniâ, Tome 41 (2005) no. 6, pp. 781-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_6_a7,
author = {V. A. Yurko},
title = {An {Inverse} {Problem} for {Differential} {Systems} on a {Finite} {Interval} in the {Case} of {Multiple} {Roots} of the {Characteristic} {Polynomial}},
journal = {Differencialʹnye uravneni\^a},
pages = {781--786},
year = {2005},
volume = {41},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_6_a7/}
}
TY - JOUR AU - V. A. Yurko TI - An Inverse Problem for Differential Systems on a Finite Interval in the Case of Multiple Roots of the Characteristic Polynomial JO - Differencialʹnye uravneniâ PY - 2005 SP - 781 EP - 786 VL - 41 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_6_a7/ LA - ru ID - DE_2005_41_6_a7 ER -
%0 Journal Article %A V. A. Yurko %T An Inverse Problem for Differential Systems on a Finite Interval in the Case of Multiple Roots of the Characteristic Polynomial %J Differencialʹnye uravneniâ %D 2005 %P 781-786 %V 41 %N 6 %U http://geodesic.mathdoc.fr/item/DE_2005_41_6_a7/ %G ru %F DE_2005_41_6_a7
V. A. Yurko. An Inverse Problem for Differential Systems on a Finite Interval in the Case of Multiple Roots of the Characteristic Polynomial. Differencialʹnye uravneniâ, Tome 41 (2005) no. 6, pp. 781-786. http://geodesic.mathdoc.fr/item/DE_2005_41_6_a7/